# SDR VNAA2025021011101

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 45,226 hours, 43,305 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCU 1 SWITCH LIGHT CAME ON WITH NO ASSOCIATED MSG WITH BURNING SMELL IN COCKPIT. THERE WAS NO MEDICAL ATTENTION REPORTED. / PERFORMED FDE INSPECTION FOR ABNORMAL SMELL IN COCKPIT PER CRJ700 FIM FDE 21-22-00-810-806-A01. NO ABNORMAL SMELL NOTED. PERFORMED OPS CHECK OF DCU 1 AND 2 PER AMM 31-41-04-710-801-A01. OPS CHECK GOOD, NO DEFECTS NOTED. PERFORMED OPS CHECK OF AIR CONDITIONING SYSTEM PER AMM 21Âˆ’50Âˆ’00Âˆ’862Âˆ’801-A01. OPS CHECK GOOD, NO DEFECTS NOTED. PERFORMED OPS CHECK OF DISPLAY FANS AND CHECK VALVE PER AMM 21-24-12-710-801-01. OPS CHECK GOOD, NO DEFECTS NOTED.
